Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 307, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 4, 2014, 4:57 PM CDT for Franklin County, Lincoln County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2014, 4:57 PM CDT (21:57 UTC)
- Expired
- Aug 4, 2014, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1708 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS54 KJAN 042157
SVRJAN
MSC037-085-042245-
/O.NEW.KJAN.SV.W.0307.140804T2157Z-140804T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT MON AUG 4 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 457 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCCALL CREEK TO CENTER POINT...AND MOVING SOUTHWEST
AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LITTLE SPRINGS AND NEW HOPE AROUND 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3161 9071 3155 9060 3138 9053 3135 9062
3135 9079 3161 9089
TIME...MOT...LOC 2157Z 058DEG 5KT 3153 9072 3141 9061
HAIL...<.75IN
WIND...60MPH
$$
CME3 follow-up statements
306
WWUS54 KJAN 042215
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON AUG 4 2014
MSC085-042225-
/O.CAN.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/
LINCOLN MS-
515 PM CDT MON AUG 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3135 9079 3161 9089 3161 9074 3153 9063
3135 9063
TIME...MOT...LOC 2215Z 057DEG 7KT 3154 9079 3142 9068
$$
MSC037-042245-
/O.CON.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/
FRANKLIN MS-
515 PM CDT MON AUG 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 545 PM CDT...
AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW HOPE TO LITTLE SPRINGS...AND MOVING SOUTHWEST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW HOPE AROUND 525 PM CDT.
LITTLE SPRINGS AROUND 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3135 9079 3161 9089 3161 9074 3153 9063
3135 9063
TIME...MOT...LOC 2215Z 057DEG 7KT 3154 9079 3142 9068
HAIL...<.75IN
WIND...60MPH
$$
CME589 WWUS54 KJAN 042228 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 528 PM CDT MON AUG 4 2014 MSC037-042245- /O.CON.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/ FRANKLIN MS- 528 PM CDT MON AUG 4 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FRANKLIN COUNTY UNTIL 545 PM CDT... AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW HOPE...AND MOVING SOUTHWEST AT 5 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... NEW HOPE AROUND 535 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3159 9077 3143 9069 3140 9081 3159 9088 TIME...MOT...LOC 2228Z 058DEG 6KT 3151 9078 HAIL...<.75IN WIND...60MPH $$ CME
549 WWUS54 KJAN 042236 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 536 PM CDT MON AUG 4 2014 MSC037-042247- /O.EXP.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/ FRANKLIN MS- 536 PM CDT MON AUG 4 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY WILL EXPIRE AT 545 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3159 9077 3143 9069 3140 9081 3159 9088 TIME...MOT...LOC 2237Z 058DEG 6KT 3150 9079 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:32 PM CDT, 25 minutes earlier.
Area forecast discussion, Aug 4, 4:32 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 432 PM CDT MON AUG 4 2014 .DISCUSSION... REMAINDER OF AFTERNOON... HRRR/LOCAL WRF OUTPUT DISCUSSED THIS MORNING PROVED CORRECT WITH CONVECTIVE EVOLUTION THIS AFTERNOON AS STORMS HAVE BEEN MOST CONCENTRATED NEAR THE NATCHEZ TRACE PARKWAY. DRIER AIR SHOWS UP MUCH BETTER AT THE SURFACE IN THE CUMULUS FIELD MOVING INTO EXTREME NORTHWEST PORTIONS OF THE ARKLAMISS...BUT MOST OF THE FORECAST AREA HAS GOTTEN AT LEAST ISOLATED SHOWER/TSTM ACTIVITY. EXPECT STORMS TO CONTINUE INTO THE EARLY EVENING BEFORE DISSIPATING WITH SUNSET. A FEW OF THE STORMS WILL CONTINUE TO BE STRONG TO MARGINALLY SEVERE OVER THE NEXT COUPLE OF HOURS BASED ON LATEST TRENDS. MID LEVEL HEIGHTS AND ANTICYCLONIC FLOW WILL INCREASE TUESDAY INTO TUESDAY NIGHT...SO EXPECT DIURNAL CONVECTION COVERAGE TO BE A BIT MORE LIMITED AND MORE FOCUSED SOUTH OF THE INTERSTATE 20 CORRIDOR WHERE MOISTURE WILL BE DEEPER MID LEVEL LAPSE RATEST STEEPER. WITH SURFACE TEMPS LIKELY TO EXCEED 90F...EXPECT FAVORABLE CONDITIONS FOR A FEW STRONG/SVR STORMS ONCE AGAIN. HIGH TEMPERATURES ARE ON A GRADUAL INCREASE BUT HAVE MADE SLIGHT CUTS TO MAV MOS WHICH STILL HAS A WARM BIAS...BUT THE BIAS IS NOT AS MUCH GIVEN RECENT DRIER CONDITIONS. /EC/ PREVIOUS LONG TERM DISCUSSION... WEDNESDAY THROUGH NEXT WEEKEND...PERSISTENT UPPER LEVEL TROUGH HANGING IN THE VICINITY OF THE LOWER MS VALLEY SHOULD BE CLEARED OFF TO THE EAST BY WEDNESDAY WITH FLAT RIDGING EXTENDING EAST AND NORTHEAST OUT OF TX AND OLD MEXICO TAKING TEMPORARY HOLD THROUGH AT LEAST THURSDAY. HOWEVER...BY LATE FRIDAY (AND DEFINITELY BY SATURDAY)...MODEL CONSENSUS PRETTY HIGH THAT THE RIDGE IN OUR AREA WILL AGAIN RELENT TO ACTIVE NORTHWEST FLOW...WITH THE POTENTIAL FOR ANOTHER FROPA ASSOCIATED WITH THE NORTHWEST FLOW REGIME AROUND NEXT SATURDAY. CONDITIONS WEDNESDAY THROUGH FRIDAY SHOULD BE TYPICALLY HOT CONSIDERING THE CALENDER DATE...WITH MANY LOCATIONS PERHAPS AVERAGING A LITTLE ABOVE NORMAL (WHICH IS RARE FOR THIS SUMMER). BUT MOISTURE IN THE MID TO LOWER LEVELS OF THE ATMOSPHERE WILL REMAIN PLENTIFUL AND RIDGING ALOFT NOT SUPPRESSIVE ENOUGH TO KEEP A LID ON AFTERNOON SHOWERS AND STORMS ALTHOUGH POPS GENERALLY 30 PERCENT OR LESS. THIS MOISTURE WILL ALSO COMBINE WITH THE MENTIONED HEAT TO PUSH PEAK HEAT INDICES NEAR OR A LITTLE ABOVE THE CENTURY MARK IN MANY LOCALES THIS PERIOD. AT THIS POINT WE ARE NOT ANTICIPATING HEAT ADVISORIES BECOMING NECESSARY. AS FAR AS THE POTENTIAL FOR POTENTIALLY SEVERE STORMS GOES...IT APPEARS GARDEN VARIETY SUMMER CONVECTION (I.E..NOT SEVERE) SHOULD BE THE STORY UNTIL PERHAPS LATE FRIDAY WHEN LAPSE RATES AND SHEAR START SLOWLY INCREASING FROM THE NORTH AS THE NORTHWEST FLOW REGIME ENCROACHES. FROM LATE FRIDAY AND THROUGH AT LEAST SATURDAY (AND PERHAPS EVEN LASTING INTO SUNDAY IN SOUTHERN ZONES) STORM STRENGTH COULD BE AN ISSUE WITH SOME LOCALLY HEAVY RAINFALL NOT ENTIRELY OUT OF THE QUESTION AS WELL. FOR NOW WILL HOLD OFF MENTIONING IN THE HWO DUE TO UNCERTAINTY OF IMPACT REACHING THRESHOLDS FOR WARRANTING MENTION IN THE EXTENDED TIME RANGE. LATER IN THE WEEKEND AND POSSIBLY GOING INTO EARLY NEXT WEEK IT APPEARS AN ACTIVE PATTER MAY CONTINUE IN AT LEAST SOUTHERN ZONES. MODELS SUGGESTS POTENTIAL FOR THE BOUNDARY COMING IN SATURDAY TO PERHAPS STALL NORTH OF THE COAST AND SERVE AS A BAROCLINIC ZONE FOR THUNDERSTORM CLUSTER INITIATION AND TRAVEL FOR A PERIOD OF A FEW DAYS. TEMPERATURES ACROSS THE BOARD SHOULD COOL OFF SOME BUT HUMIDITY MAY BE TOUGH TO SHAKE IN SOUTHERN ZONES. STAY TUNED TO LATER FORECASTS AS WE REFINE DETAILS CONCERNING EARLY NEXT WEEK. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 67 92 71 93 / 24 10 11 22 MERIDIAN 66 94 69 94 / 21 10 11 18 VICKSBURG 67 91 69 93 / 19 10 10 24 HATTIESBURG 70 94 72 94 / 24 19 13 32 NATCHEZ 68 91 71 91 / 24 19 11 34 GREENVILLE 68 92 71 93 / 5 7 9 19 GREENWOOD 65 92 69 94 / 6 7 9 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 4, 3:14 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT MON AUG 4 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 314 PM CDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Aug 4, 4:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 3 E CLINTON 32.34N 90.28W
08/04/2014 E0.75 INCH HINDS MS PUBLIC
FELL FOR AROUND 5 MINUTES
&&
DLSpecial weather statement, Aug 4, 4:18 PM CDT, 39 minutes before
MSZ042-043-047-048-042150- WARREN MS-MADISON MS-HINDS MS-YAZOO MS- 418 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 418 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF LITTLE YAZOO AT 418 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL YAZOO...EXTREME NORTH CENTRAL HINDS...WEST CENTRAL MADISON AND EXTREME NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3249 9025 3249 9058 3269 9054 3271 9028 TIME...MOT...LOC 2118Z 002DEG 9KT 3262 9039 GRG
Special weather statement, Aug 4, 4:23 PM CDT, 34 minutes before
MSZ037-042145- ATTALA MS- 423 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 423 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF KOSCIUSKO AT 423 PM CDT...MOVING SOUTHWEST AT 10 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN CENTRAL ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3300 8957 3303 8976 3318 8969 3315 8949 TIME...MOT...LOC 2123Z 023DEG 8KT 3310 8962 CME
Special weather statement, Aug 4, 4:33 PM CDT, 24 minutes before
MSZ042-042155- YAZOO MS- 433 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 433 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF VAUGHAN AT 433 PM CDT...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN EAST CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3277 9006 3287 9020 3293 9013 3287 8998 TIME...MOT...LOC 2133Z 054DEG 4KT 3288 9004 CME
Special weather statement, Aug 4, 4:35 PM CDT, 22 minutes before
MSZ061-042155-
FRANKLIN MS-
435 PM CDT MON AUG 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT MON AUG 4 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF MCCALL CREEK AT
436 PM CDT...MOVING SOUTHWEST AT 5 MPH.
PEOPLE IN NORTHEASTERN FRANKLIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3153 9082 3161 9072 3159 9063 3141 9063
3138 9066
TIME...MOT...LOC 2136Z 039DEG 4KT 3154 9066
CMESpecial weather statement, Aug 4, 4:41 PM CDT, 16 minutes before
MSZ062-042205- LINCOLN MS- 441 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 441 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF WEST LINCOLN AT 441 PM CDT...MOVING SOUTHWEST AT 10 MPH. PEOPLE IN SOUTH CENTRAL LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3135 9050 3136 9063 3153 9063 3146 9046 TIME...MOT...LOC 2141Z 031DEG 7KT 3144 9055 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 3, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 19 min |
| Aug 3, 7:27 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Aug 3, 8:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 4, 2:02 AM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Aug 4, 12:24 PM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Aug 4, 12:28 PM CDT | Special Weather Statement | JAN | Marion | 32 min |
| Aug 4, 1:15 PM CDT | Special Weather Statement | JAN | Oktibbeha | 30 min |
| Aug 4, 2:21 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Aug 4, 2:23 PM CDT | Special Weather Statement | JAN | Scott | 27 min |
| Aug 4, 2:46 PM CDT | Special Weather Statement | JAN | Rankin | 19 min |
| Aug 4, 2:50 PM CDT | Special Weather Statement | JAN | Copiah | 20 min |
| Aug 4, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 31 min |
| Aug 4, 3:07 PM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Aug 4, 3:08 PM CDT | Special Weather Statement | JAN | Rankin | 22 min |
| Aug 4, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 48 min |
| Aug 4, 3:23 PM CDT | Special Weather Statement | JAN | Madison | 22 min |
| Aug 4, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Aug 4, 3:45 PM CDT | Special Weather Statement | JAN | Leake | 20 min |
| Aug 4, 3:58 PM CDT | Special Weather Statement | JAN | Lawrence | 22 min |
| Aug 4, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 31 min |
| Aug 4, 4:18 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Aug 4, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 40 min |
| Aug 4, 4:23 PM CDT | Special Weather Statement | JAN | Attala | 22 min |
| Aug 4, 4:33 PM CDT | Special Weather Statement | JAN | Madison | 22 min |
| Aug 4, 4:35 PM CDT | Special Weather Statement | JAN | Franklin | 20 min |
| Aug 4, 4:41 PM CDT | Special Weather Statement | JAN | Lincoln | 24 min |
| Aug 4, 4:59 PM CDT | Special Weather Statement | JAN | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.